It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Cathy Nicosia on July 06, 2000 at 01:04:34:

In Reply to: Re: Aciphex? posted by J A S on June 23, 2000 at 11:21:54:

My doctor perscribed Prevacid to me for a 1 1/2 years w/ out any side effects, but the medicine did not help w/ my GERD symtoms. Two weeks ago my doctor switched me to Aciphex twice a day. Since then I have experienced swelling in my legs, feet, hands, and face. I have also experienced abdominal swelling, cramps, headaches, tingling, and nausea. I've discontinued taking the drug. I do not recommend this drug to anyone, and I also believe these doctors are using us as guinea pigs.

Follow Ups

All times are GMT -7. The time now is 08:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!